MathSciNet Relay Station
MathSciNet bibliographic data
MR156262 (27 #6190) 52.30 (52.40)
Rényi, A.; Sulanke, R. Über die konvexe Hülle von $n$ zufällig gewählten Punkten. (German) Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 2 1963 75–84 (1963).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement